# SDR IPXA2015071191043

- Difficulty date: June 26, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 77,508 hours, 15,781 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC7027161
- Condition: Cracked
- Location: Bs 2140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, SHEAR TIE CRACKED AT COMPARTMENT CEILING, BS 2140.  R & R THE SHEAR TIE IAW SRM 51-33-01.
